Qualitative Theory of Dynamical Systems

, Volume 11, Issue 1, pp 111–128

Abelian Integrals and Limit Cycles

Article

DOI: 10.1007/s12346-011-0051-z

Cite this article as:
Li, C. Qual. Theory Dyn. Syst. (2012) 11: 111. doi:10.1007/s12346-011-0051-z

Abstract

This survey paper is devoted to introducing some basic concepts and methods about the application of Abelian integral to study the number of limit cycles, especially to the weak Hilbert’s 16th problem. We will introduce some recent results in this field.

Keywords

Abelian integralLimit cycleWeak Hilbert’s 16th problem

Mathematics Subject Classification (2000)

34C0734C0837G15

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.School of Mathematical SciencesPeking UniversityBeijingChina